
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Quasi-uniform synchronization of Caputo type fractional neural networks with leakage and discrete delays★
Hai Zhang, Jingshun Cheng, Hongmei Zhang, et al.
Chaos Solitons & Fractals (2021) Vol. 152, pp. 111432-111432
Closed Access | Times Cited: 56
Hai Zhang, Jingshun Cheng, Hongmei Zhang, et al.
Chaos Solitons & Fractals (2021) Vol. 152, pp. 111432-111432
Closed Access | Times Cited: 56
Showing 26-50 of 56 citing articles:
Quasi-Synchronization and Quasi-Uniform Synchronization of Caputo Fractional Variable-Parameter Neural Networks with Probabilistic Time-Varying Delays
Renyu Ye, Chen Wang, Axiu Shu, et al.
Symmetry (2022) Vol. 14, Iss. 5, pp. 1035-1035
Open Access | Times Cited: 6
Renyu Ye, Chen Wang, Axiu Shu, et al.
Symmetry (2022) Vol. 14, Iss. 5, pp. 1035-1035
Open Access | Times Cited: 6
Laplace transform and nonlinear control design for quasi‐projective synchronization for Caputo inertial delayed neural networks
Hai Zhang, Xinbin Chen, Renyu Ye, et al.
Mathematical Methods in the Applied Sciences (2023) Vol. 46, Iss. 16, pp. 16483-16499
Closed Access | Times Cited: 3
Hai Zhang, Xinbin Chen, Renyu Ye, et al.
Mathematical Methods in the Applied Sciences (2023) Vol. 46, Iss. 16, pp. 16483-16499
Closed Access | Times Cited: 3
Stability and adaptive control-based synchronization of delayed uncertain fractional-order gene regulatory networks
Juanping Yang, Yuhong Sheng, Hongli Li, et al.
Chaos Solitons & Fractals (2023) Vol. 174, pp. 113786-113786
Closed Access | Times Cited: 3
Juanping Yang, Yuhong Sheng, Hongli Li, et al.
Chaos Solitons & Fractals (2023) Vol. 174, pp. 113786-113786
Closed Access | Times Cited: 3
Unconditional stability analysis of Grünwald Letnikov method for fractional-order delay differential equations
Zichen Yao, Zhanwen Yang, Jian-Fang Gao
Chaos Solitons & Fractals (2023) Vol. 177, pp. 114193-114193
Closed Access | Times Cited: 3
Zichen Yao, Zhanwen Yang, Jian-Fang Gao
Chaos Solitons & Fractals (2023) Vol. 177, pp. 114193-114193
Closed Access | Times Cited: 3
Cohen-Grossberg neural networks with unpredictable and Poisson stable dynamics
Marat Akhmet, Madina Tleubergenova, Akylbek Zhamanshin
Chaos Solitons & Fractals (2023) Vol. 178, pp. 114307-114307
Open Access | Times Cited: 3
Marat Akhmet, Madina Tleubergenova, Akylbek Zhamanshin
Chaos Solitons & Fractals (2023) Vol. 178, pp. 114307-114307
Open Access | Times Cited: 3
Mean square synchronization for stochastic delayed neural networks via pinning impulsive control
Yilin Li, Jianwen Feng, Jingyi Wang
Electronic Research Archive (2022) Vol. 30, Iss. 9, pp. 3172-3192
Open Access | Times Cited: 4
Yilin Li, Jianwen Feng, Jingyi Wang
Electronic Research Archive (2022) Vol. 30, Iss. 9, pp. 3172-3192
Open Access | Times Cited: 4
Bifurcation−Driven Tipping in A Novel Bicyclic Crossed Neural Network with Multiple Time Delays
Xiangyu Du, Min Xiao, Jie Ding, et al.
Cognitive Computation (2023) Vol. 16, Iss. 1, pp. 278-292
Closed Access | Times Cited: 2
Xiangyu Du, Min Xiao, Jie Ding, et al.
Cognitive Computation (2023) Vol. 16, Iss. 1, pp. 278-292
Closed Access | Times Cited: 2
Adaptive Control Design and Fractional Differential Inequality Approach to Complete Synchronization Analysis on Caputo Delayed Quaternion-valued Network Systems
Xinbin Chen, Wei Wei Zhang, Hongmei Zhang, et al.
International Journal of Control Automation and Systems (2023) Vol. 21, Iss. 10, pp. 3274-3284
Closed Access | Times Cited: 2
Xinbin Chen, Wei Wei Zhang, Hongmei Zhang, et al.
International Journal of Control Automation and Systems (2023) Vol. 21, Iss. 10, pp. 3274-3284
Closed Access | Times Cited: 2
Fuzzy fractional estimates of Swift-Hohenberg model obtained using the Atangana-Baleanu fractional derivative operator
Saima Rashid, Sobia Sultana, Bushra Kanwal, et al.
AIMS Mathematics (2022) Vol. 7, Iss. 9, pp. 16067-16101
Open Access | Times Cited: 3
Saima Rashid, Sobia Sultana, Bushra Kanwal, et al.
AIMS Mathematics (2022) Vol. 7, Iss. 9, pp. 16067-16101
Open Access | Times Cited: 3
Impact of Astrocytic Coverage of Synapses on the Short-Term Memory of a Computational Neuron-Astrocyte Network
Zonglun Li, Yuliya Tsybina, Susanna Gordleeva, et al.
Mathematics (2022) Vol. 10, Iss. 18, pp. 3275-3275
Open Access | Times Cited: 3
Zonglun Li, Yuliya Tsybina, Susanna Gordleeva, et al.
Mathematics (2022) Vol. 10, Iss. 18, pp. 3275-3275
Open Access | Times Cited: 3
Cluster synchronization of coupled complex-valued neural networks with leakage and time-varying delays in finite-time
N. Jayanthi, R. Santhakumari, Grienggrai Rajchakit, et al.
AIMS Mathematics (2022) Vol. 8, Iss. 1, pp. 2018-2043
Open Access | Times Cited: 3
N. Jayanthi, R. Santhakumari, Grienggrai Rajchakit, et al.
AIMS Mathematics (2022) Vol. 8, Iss. 1, pp. 2018-2043
Open Access | Times Cited: 3
Optimal Regulation Performance of MIMO Networked Time-delay Systems With Limited Bandwidth and Interference Signals
Qianhao Li, Qingsheng Yang, Xisheng Zhan, et al.
International Journal of Control Automation and Systems (2024) Vol. 22, Iss. 2, pp. 387-395
Closed Access
Qianhao Li, Qingsheng Yang, Xisheng Zhan, et al.
International Journal of Control Automation and Systems (2024) Vol. 22, Iss. 2, pp. 387-395
Closed Access
Quasi-projective and finite-time synchronization of fractional-order memristive complex-valued delay neural networks via hybrid control
Jiaqing Zhu, Guodong Zhang, Leimin Wang
AIMS Mathematics (2024) Vol. 9, Iss. 3, pp. 7627-7644
Open Access
Jiaqing Zhu, Guodong Zhang, Leimin Wang
AIMS Mathematics (2024) Vol. 9, Iss. 3, pp. 7627-7644
Open Access
Finite-Time Adaptive Synchronization and Fixed-Time Synchronization of Fractional-Order Memristive Cellular Neural Networks with Time-Varying Delays
Yihong Liu, Yeguo Sun
Mathematics (2024) Vol. 12, Iss. 7, pp. 1108-1108
Open Access
Yihong Liu, Yeguo Sun
Mathematics (2024) Vol. 12, Iss. 7, pp. 1108-1108
Open Access
Quasi-synchronization of discrete-time tempered fractional-order memristive neural networks with time delays
Xiaoli Zhang, Yongguang Yu, Wang Hu, et al.
Neurocomputing (2024) Vol. 619, pp. 129146-129146
Closed Access
Xiaoli Zhang, Yongguang Yu, Wang Hu, et al.
Neurocomputing (2024) Vol. 619, pp. 129146-129146
Closed Access
Novel Asymptotic Synchronization Criteria on Riemann-Liouville Derivative Type Nonidentical Delayed Neural Networks
Hongmei Zhang, Hai Zhang, Wei Wei Zhang, et al.
International Journal of Control Automation and Systems (2023) Vol. 21, Iss. 4, pp. 1373-1381
Closed Access | Times Cited: 1
Hongmei Zhang, Hai Zhang, Wei Wei Zhang, et al.
International Journal of Control Automation and Systems (2023) Vol. 21, Iss. 4, pp. 1373-1381
Closed Access | Times Cited: 1
The generalization of Hermite-Hadamard type Inequality with exp-convexity involving non-singular fractional operator
Muhammad Imran Asjad, Waqas Ali Faridi, M. M. Al-Shomrani, et al.
AIMS Mathematics (2022) Vol. 7, Iss. 4, pp. 7040-7055
Open Access | Times Cited: 2
Muhammad Imran Asjad, Waqas Ali Faridi, M. M. Al-Shomrani, et al.
AIMS Mathematics (2022) Vol. 7, Iss. 4, pp. 7040-7055
Open Access | Times Cited: 2
Synchronization Analysis of Multi-Order Fractional Neural Networks Via Continuous and Quantized Controls
Minglin Xu, Peng Liu, Feifei Yang, et al.
Neural Processing Letters (2022) Vol. 54, Iss. 5, pp. 3641-3656
Closed Access | Times Cited: 2
Minglin Xu, Peng Liu, Feifei Yang, et al.
Neural Processing Letters (2022) Vol. 54, Iss. 5, pp. 3641-3656
Closed Access | Times Cited: 2
A fractional-order discrete memristor neuron model: Nodal and network dynamics
R. Janarthanan, Asma Alharbi, Karthikeyan Rajagopal, et al.
Electronic Research Archive (2022) Vol. 30, Iss. 11, pp. 3977-3992
Closed Access | Times Cited: 2
R. Janarthanan, Asma Alharbi, Karthikeyan Rajagopal, et al.
Electronic Research Archive (2022) Vol. 30, Iss. 11, pp. 3977-3992
Closed Access | Times Cited: 2
LMI-Based Synchronization Conditions to R-L Fractional Time-Varying Delayed Neural Networks with Parametric Uncertainty
Hongmei Zhang, Hai Zhang, Wei Wei Zhang, et al.
Neural Processing Letters (2022) Vol. 55, Iss. 4, pp. 4031-4045
Closed Access | Times Cited: 2
Hongmei Zhang, Hai Zhang, Wei Wei Zhang, et al.
Neural Processing Letters (2022) Vol. 55, Iss. 4, pp. 4031-4045
Closed Access | Times Cited: 2
Existence of solutions for multi-point nonlinear differential system equations of fractional orders with integral boundary conditions
Isra Al-Shbeil, Abdelkader Benali, Houari Bouzid, et al.
AIMS Mathematics (2022) Vol. 7, Iss. 10, pp. 18142-18157
Open Access | Times Cited: 2
Isra Al-Shbeil, Abdelkader Benali, Houari Bouzid, et al.
AIMS Mathematics (2022) Vol. 7, Iss. 10, pp. 18142-18157
Open Access | Times Cited: 2
On analysis of fractional order HIV infection model with the adaptive immune response under Caputo operator
Ashfaq Ahmad, Ijaz Ahmad, Rashid Ali, et al.
Journal of Applied Mathematics and Computing (2022) Vol. 69, Iss. 2, pp. 1845-1863
Closed Access | Times Cited: 2
Ashfaq Ahmad, Ijaz Ahmad, Rashid Ali, et al.
Journal of Applied Mathematics and Computing (2022) Vol. 69, Iss. 2, pp. 1845-1863
Closed Access | Times Cited: 2
Containment control for Riemann–Liouville fractional multi-agent singular systems with time–varying delays
Xinyu Fu, Song Liu
International Journal of Dynamics and Control (2022) Vol. 11, Iss. 4, pp. 1966-1973
Closed Access | Times Cited: 2
Xinyu Fu, Song Liu
International Journal of Dynamics and Control (2022) Vol. 11, Iss. 4, pp. 1966-1973
Closed Access | Times Cited: 2
Fin-TS and Fix-TS on fractional quaternion delayed neural networks with uncertainty via establishing a new Caputo derivative inequality approach
Qiong Wu, Zhimin Yao, Zhouping Yin, et al.
Mathematical Biosciences & Engineering (2022) Vol. 19, Iss. 9, pp. 9220-9243
Open Access | Times Cited: 1
Qiong Wu, Zhimin Yao, Zhouping Yin, et al.
Mathematical Biosciences & Engineering (2022) Vol. 19, Iss. 9, pp. 9220-9243
Open Access | Times Cited: 1
New Hille Type and Ohriska Type Criteria for Nonlinear Third-Order Dynamic Equations
Taher S. Hassan, Qingkai Kong, Rami Ahmad El‐Nabulsi, et al.
Mathematics (2022) Vol. 10, Iss. 21, pp. 4143-4143
Open Access | Times Cited: 1
Taher S. Hassan, Qingkai Kong, Rami Ahmad El‐Nabulsi, et al.
Mathematics (2022) Vol. 10, Iss. 21, pp. 4143-4143
Open Access | Times Cited: 1